| Model Number |
1126593 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
Event or Problem Description
The manufacturer received information alleging a innospire go device had corrosion on the power cord.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer received information alleging a innospire go device had corrosion on the power cord.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Analysis of past events has not indicated an adverse event has occurred due to corrosion.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.Additionally, the risk file indicates that corrosion will not substantially affect the performance of the device.This complaint is considered not reportable.